Translator Disclaimer
February, 1977 Functionals of Brownian Meander and Brownian Excursion
Richard T. Durrett, Donald L. Iglehart
Ann. Probab. 5(1): 130-135 (February, 1977). DOI: 10.1214/aop/1176995896

Abstract

The primary concern of this paper is to calculate the distributions and/or means of the maxima, first entrance times, and occupation times of Brownian meander and Brownian excursion. The method employed is to develop conditioned families of random functions which have Brownian meander (or Brownian excursion) as their weak limit and then use the continuous mapping theorem.

Citation

Download Citation

Richard T. Durrett. Donald L. Iglehart. "Functionals of Brownian Meander and Brownian Excursion." Ann. Probab. 5 (1) 130 - 135, February, 1977. https://doi.org/10.1214/aop/1176995896

Information

Published: February, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0356.60035
MathSciNet: MR436354
Digital Object Identifier: 10.1214/aop/1176995896

Subjects:
Primary: 60B10
Secondary: 60F05, 60J65

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.5 • No. 1 • February, 1977
Back to Top